# SDR USAA2010011190067

- Difficulty date: November 17, 2009
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 51,561 hours, 34,160 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 654589016
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - CRACK ON BEAR STRAP AT FORWARD ENTRY DOOR LOWER HINGE CUTOUT AT BS 303.9, S13L.  REPAIRED BEAR STRAP AT FORWARD ENTRY DOOR LOWER HINGE CUTOUT AT BS 303.9, S13L IAW EA 132751.
